# SDR ASAA2015102013480

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,711 hours, 1,540 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT AVAILABLE, ACFT GROUNDED.  SATCOM LOCK-UP CHECKLIST ACCOMPLISHED. NORMAL OPS RESTORED.
